International Journal of Reliability and Safety (IJRS)

International Journal of Reliability and Safety

2018 Vol.12 No.1/2

Special Issue on: Computing with Polymorphic Uncertain Data

Guest Editors: Dr. Steffen Freitag, Prof. Rafi L. Muhanna and Prof. Robert L. Mullen


Pages Title and author(s)
2-23Uncertainty assessment in the results of inverse problems: applied to damage detection in masonry dams
Long Nguyen-Tuan; Carsten Koenke; Volker Bettzieche; Tom Lahmer
DOI: 10.1504/IJRS.2018.092498
24-45Numerical simulation of wooden structures with polymorphic uncertainty in material properties
Ferenc Leichsenring; Christian Jenkel; Wolfgang Graf; Michael Kaliske
DOI: 10.1504/IJRS.2018.092499
46-68Using statistical and interval-based approaches to propagate snow measurement uncertainty to structural reliability
Árpád Rózsás; Miroslav Sýkora
DOI: 10.1504/IJRS.2018.092503
69-85Extrapolation of extreme traffic load effects on a cable-stayed bridge based on weigh-in-motion measurements
Naiwei Lu; Yang Liu; Michael Beer
DOI: 10.1504/IJRS.2018.092504
86-102Solving the power allocation problem using methods with result verification
Ekaterina Auer; César Benavente-Peces; Andreas Ahrens
DOI: 10.1504/IJRS.2018.092506
103-121Fatigue reliability evaluation of short-span concrete bridges under dynamic impacts of stochastic truck loading
Yuan Luo; Donghaung Yan; Ming Yuan
DOI: 10.1504/IJRS.2018.092514
122-146Structural dynamic problems in time domain under uncertainty: an interval finite element approach
Naijia Xiao; Francesco Fedele; Rafi L. Muhanna
DOI: 10.1504/IJRS.2018.092516
147-165Solution of uncertain linear systems of equations with probability-box parameters
Naijia Xiao; Robert L. Mullen; Rafi L. Muhanna
DOI: 10.1504/IJRS.2018.092515
166-186Reliable power flow and short circuit analysis of systems with uncertain data
Shashwati Ray; Shimpy Ralhan
DOI: 10.1504/IJRS.2018.092519
187-217A fuzzy surrogate modelling approach for real-time predictions in mechanised tunnelling
Ba Trung Cao; Steffen Freitag; Günther Meschke
DOI: 10.1504/IJRS.2018.092521
218-235Equilibrium equations in interval models of structures
Evgenija D. Popova
DOI: 10.1504/IJRS.2018.092525